MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ8 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ8 125 STD COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971208
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 09/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to pain secondary to periprosthetic fracture.It was also indicated that there was loosening of the stem at the bone to implant interface.Doi: unknown, dor: (b)(6) 2020, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Patient code: no code available (3191) is used to capture device revision or replacement.

Brand Name
CORAIL AMT SZ8 125 STD COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10673564
Report Number1818910-2020-22228
Device Sequence Number19458867
Product Code KWA
UDI-Device Identifier10603295455387
UDI-Public10603295455387
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971208
Device Catalogue NumberL971208
Device Lot Number9353675
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +1 GR
Outcome Attributed to Adverse Event Required Intervention;